# SDR UALA2010121004518

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 45,993 hours, 5,471 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM COACH SEAT 45ABC THRU 54ABC.   FOUND SHORT IN WIRE HARNESS AT SEATS 45ABC.  ISOLATED AND STOWED CONNECTOR AT 45ABC. ALL LIGHTS NOW WORKING EXCEPT 45ABC AND MISSING LIGHT AT 51ABC.  REPLACED EMERGENCY LIGHT ASSY AT 51ABC, OPS CKS GOOD.
